# SDR DJSR20091001

- Difficulty date: October 1, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N531FL
- Make and model: Amd FALCON20C5
- Aircraft serial: 113
- Aircraft time: 12,639 hours, 8,477 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 7,704 hours, 5,147 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

SUSPECTED - N2 TRANSDUCER SENSOR FAILURE, DIGITAL ENG CONTROL WENT TO MANUAL OPERATION.  FUEL CONTROL FAILED TO LIMIT TEMP TO 941 DEGREES.  ENGINE UNCOMMANDED 106.5 N1 OVERSPEED/1000 DEGREE OVERTEMP WHILE IN CRUISE AT 32,000 FT, COMPUTER LIGHT ILLUMINATED (RT ENG), BINGO LIGHT ON ITT ILLUMINATED.  TRUE NATURE OF FAILURE PENDING FINDINGS FROM ENGINE TEARDOWN REPORT.
